Über Beziehungen zwischen kubischen Raumkurven.

Th. Reye

Mathematische Annalen (1910)

  • Volume: 68, page 417-421
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Reye, Th.. "Über Beziehungen zwischen kubischen Raumkurven.." Mathematische Annalen 68 (1910): 417-421. <http://eudml.org/doc/158446>.

author = {Reye, Th.},
journal = {Mathematische Annalen},
pages = {417-421},
title = {Über Beziehungen zwischen kubischen Raumkurven.},
url = {http://eudml.org/doc/158446},
volume = {68},
year = {1910},

AU - Reye, Th.
TI - Über Beziehungen zwischen kubischen Raumkurven.
JO - Mathematische Annalen
PY - 1910
VL - 68
SP - 417
EP - 421
UR - http://eudml.org/doc/158446
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.